# SDR SWIA201129123

- Difficulty date: December 31, 2011
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 20,632 hours, 17,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXTERIOR EMERGENCY EXIT LIGHT IS OUT.  (FLT 6427)  RELAMPED EMERGENCY LIGHT.
